Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 361, Number 1

All articles in this issue are freely accessible.

Eigenvalue pinching on convex domains in space forms
Erwann Aubry, Jérôme Bertrand and Bruno Colbois.
Trans. Amer. Math. Soc. 361 (2009), 1-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439395
Random gaps
James Hirschorn.
Trans. Amer. Math. Soc. 361 (2009), 19-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439396
On viscosity solutions of Hamilton-Jacobi equations
Sandro Zagatti.
Trans. Amer. Math. Soc. 361 (2009), 41-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439397
On measure-preserving $\mathcal{C}^{1}$ transformations of compact-open subsets of non-archimedean local fields
James Kingsbery, Alex Levin, Anatoly Preygel and Cesar E. Silva.
Trans. Amer. Math. Soc. 361 (2009), 61-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439398
A Dolbeault isomorphism theorem in infinite dimensions
Scott Simon.
Trans. Amer. Math. Soc. 361 (2009), 87-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439399
Derivation of the Aronsson equation for $C^{1}$ Hamiltonians
Michael G. Crandall, Changyou Wang and Yifeng Yu.
Trans. Amer. Math. Soc. 361 (2009), 103-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439400
The regularity and Neumann problem for non-symmetric elliptic operators
Carlos E. Kenig and David J. Rule.
Trans. Amer. Math. Soc. 361 (2009), 125-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439401
Geodesic currents and length compactness for automorphisms of free groups
Stefano Francaviglia.
Trans. Amer. Math. Soc. 361 (2009), 161-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439402
Rational points on generalized flag varieties and unipotent conjugacy in finite groups of Lie type
Simon M. Goodwin and Gerhard Röhrle.
Trans. Amer. Math. Soc. 361 (2009), 177-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439403
Homotopy graph-complex for configuration and knot spaces
Pascal Lambrechts and Victor Turchin.
Trans. Amer. Math. Soc. 361 (2009), 207-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439404
The equation $x^{p}y^{q}=z^{r}$ and groups that act freely on $Λ$-trees
N. Brady, L. Ciobanu, A. Martino and S. O Rourke.
Trans. Amer. Math. Soc. 361 (2009), 223-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439405
Towards invariants of surfaces in $4$-space via classical link invariants
Sang Youl Lee.
Trans. Amer. Math. Soc. 361 (2009), 237-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439406
Banach algebras and rational homotopy theory
Gregory Lupton, N. Christopher Phillips, Claude L. Schochet and Samuel B. Smith.
Trans. Amer. Math. Soc. 361 (2009), 267-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439407
Crystal bases and combinatorics of infinite rank quantum groups
Cédric Lecouvey.
Trans. Amer. Math. Soc. 361 (2009), 297-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439408
Continuity of conditional measures associated to measure-preserving semiflows
David M. McClendon.
Trans. Amer. Math. Soc. 361 (2009), 331-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439409
Necessary and sufficient conditions for viability for semilinear differential inclusions
Ovidiu Cârja, Mihai Necula and Ioan I. Vrabie.
Trans. Amer. Math. Soc. 361 (2009), 343-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439410
A capture problem in Brownian motion and eigenvalues of spherical domains
Jesse Ratzkin and Andrejs Treibergs.
Trans. Amer. Math. Soc. 361 (2009), 391-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439411
Reparametrization invariant norms
P. Frosini and C. Landi.
Trans. Amer. Math. Soc. 361 (2009), 407-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439412
Nonlinear stability of rarefaction waves for the compressible Navier-Stokes equations with large initial perturbation
Ran Duan, Hongxia Liu and Huijiang Zhao.
Trans. Amer. Math. Soc. 361 (2009), 453-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439413
Liftable derivations for generically separably algebraic morphisms of schemes
Rolf Källström.
Trans. Amer. Math. Soc. 361 (2009), 495-523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439414
Complete Segal spaces arising from simplicial categories
Julia E. Bergner.
Trans. Amer. Math. Soc. 361 (2009), 525-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439415
Sobolev orthogonal polynomials: Balance and asymptotics
Manuel Alfaro, Juan José Moreno-Balcázar, Ana Peña and M. Luisa Rezola.
Trans. Amer. Math. Soc. 361 (2009), 547-560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2439416